Facebook Instagram Twitter RSS Feed Back to top

Nonlinear second order impulsive difference equations and their oscillation properties

In: Tatra Mountains Mathematical Publications, vol. 76, no. 2
Arun Kumar Tripathy - Gokula Nanda Chhatria
Detaily:
Rok, strany: 2020, 171 - 190
Jazyk: eng
Kľúčové slová:
oscillation, nonoscillation, impulsive difference equation, nonlinear, Krasnoselskii's fixed point theorem.
Typ článku: Mathematics - Dynamical Systems and their Applications
Typ dokumentu: Scientific paper
O článku:
In this work, we state and discuss the sufficient conditions for oscillation and nonoscillation of a class of nonlinear second order neutral impulsive difference equations with fixed moments of impulsive effect for various ranges of the neutral coefficient $p(n)$.
Ako citovať:
ISO 690:
Tripathy, A., Chhatria, G. 2020. Nonlinear second order impulsive difference equations and their oscillation properties. In Tatra Mountains Mathematical Publications, vol. 76, no.2, pp. 171-190. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2020-0026

APA:
Tripathy, A., Chhatria, G. (2020). Nonlinear second order impulsive difference equations and their oscillation properties. Tatra Mountains Mathematical Publications, 76(2), 171-190. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2020-0026
O vydaní:
Vydavateľ: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Publikované: 20. 10. 2020
Verejná licencia:
The Creative Commons Attribution-NC-ND 4.0 International Public License